| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 65-68


D. Barilla, G. Caristi, A. Puglisi
      A meromorphic-starlikeness-preserving property of an integral operator
      Applied Mathematical Sciences, Vol. 7, 2013, no. 65, 3209-3214
      http://dx.doi.org/10.12988/ams.2013.34201

Jiraporn Reunsumrit
      The lattice Boltzmann method for investigating the fluid flow pattern in 2D channel through triangle obstacle
      Applied Mathematical Sciences, Vol. 7, 2013, no. 65, 3215-3223
      http://dx.doi.org/10.12988/ams.2013.34225

Nichaphat Patanarapeelert, Vimolyut Varnasavang
      Comparison study of series approximation and convergence between Chebyshev and Legendre series
      Applied Mathematical Sciences, Vol. 7, 2013, no. 65, 3225-3237
      http://dx.doi.org/10.12988/ams.2013.34230

R. Mary Jeya Jothi, A. Amutha
      An investigation on some classes of super strongly perfect graphs
      Applied Mathematical Sciences, Vol. 7, 2013, no. 65, 3239-3246
      http://dx.doi.org/10.12988/ams.2013.34229

Mahmoud Riad Mahmoud, Amani S. Abd El Ghafour
      Shannon entropy for the generalized Feller-Pareto (GFP) family and order statistics of GFP subfamilies
      Applied Mathematical Sciences, Vol. 7, 2013, no. 65, 3247-3253
      http://dx.doi.org/10.12988/ams.2013.3296

A. F. Attia, A. S. Shaban, M. H. Abd El Sattar
      Bayesian and non Bayesian estimations for Birnbaum-Saunders distribution under accelerated life testing based on censoring sampling
      Applied Mathematical Sciences, Vol. 7, 2013, no. 66, 3255-3269
      http://dx.doi.org/10.12988/ams.2013.34232

M. B. M. Elgindi, D. Wei
      Existence of equilibrium states of hollow hollomon cylinders submerged in a fluid
      Applied Mathematical Sciences, Vol. 7, 2013, no. 66, 3271-3280
      http://dx.doi.org/10.12988/ams.2013.33195

R. Manikandan, P. Swaminathan
      Analysis of Markov renewal reward process on VLSI cell partitioning
      Applied Mathematical Sciences, Vol. 7, 2013, no. 66, 3281-3289
      http://dx.doi.org/10.12988/ams.2013.35252

D. Singh, Ali Maianguwa Shuaibu
      Well-foundedness for termination of term rewriting systems
      Applied Mathematical Sciences, Vol. 7, 2013, no. 66, 3291-3302
      http://dx.doi.org/10.12988/ams.2013.33191

Yao Wen, Wei Zhao
      Finite deformation of everted spherical shells composed of incompressible hyperelastic materials
      Applied Mathematical Sciences, Vol. 7, 2013, no. 67, 3303-3308
      http://dx.doi.org/10.12988/ams.2013.34215

Rosa Isabel Urquiza Salgado, Efren Vazquez Silva
      A method for the calculation the real stability radius of bidimensional time-invariant systems
      Applied Mathematical Sciences, Vol. 7, 2013, no. 67, 3309-3319
      http://dx.doi.org/10.12988/ams.2013.34226

Essam El-Seidy, Heba K. Arafat
      On dynamics of randomly alternating prisoner's dilemma game (RAPDG)
      Applied Mathematical Sciences, Vol. 7, 2013, no. 67, 3321-3333
      http://dx.doi.org/10.12988/ams.2013.34218

K. Abdul Razak, K. Rajakumar
      A study on fuzzy reliability measures
      Applied Mathematical Sciences, Vol. 7, 2013, no. 67, 3335-3343
      http://dx.doi.org/10.12988/ams.2013.34237

G. V. Sriramachandran, M. Palanivel
      Double acceptance sampling plan for time truncated life tests based on Burr type XII distribution
      Applied Mathematical Sciences, Vol. 7, 2013, no. 67, 3345-3354
      http://dx.doi.org/10.12988/ams.2013.211588

M. A. Helal, A. R. Seadawy, M. H. Zekry
      Stability analysis solutions for the fourth-order nonlinear Ablowitz-Kaup-Newell-Segur water wave equation
      Applied Mathematical Sciences, Vol. 7, 2013, no. 68, 3355-3365
      http://dx.doi.org/10.12988/ams.2013.34239

A. R. Seadawy, A. Sayed
      Travelling wave solution of two-dimensional nonlinear KdV-Burgers equation
      Applied Mathematical Sciences, Vol. 7, 2013, no. 68, 3367-3377
      http://dx.doi.org/10.12988/ams.2013.34240

Fatmawati, Hengki Tasman
      A malaria model with controls on mass treatment and insecticide
      Applied Mathematical Sciences, Vol. 7, 2013, no. 68, 3379-3391
      http://dx.doi.org/10.12988/ams.2013.33180

Bakhytzhan Zhumagulov, Dauren Zhakebaev, Kuanish Zhubat
      Parallel numerical algorithm for simulation of a three-dimensional lid-driven cavity flow problem with the use of compact schemes
      Applied Mathematical Sciences, Vol. 7, 2013, no. 68, 3393-3401
      http://dx.doi.org/10.12988/ams.2013.34222


Journals | Books | Author guidelines